Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    TheStromba's Avatar
    TheStromba is offline Associate Member
    Join Date
    Feb 2002
    Location
    Florida
    Posts
    270

    What I have found to help me eat more..

    I did not gain well on my last cycle because I just could not eat enough.

    I have found that Zantac 75, the OTC heart burn remedy, makes me VERY hungery about an hour after I take it. I take 2 in the morning and 2 before dinner. It has helped ALOT. I have been eating more than I ever have.

    I know that it can slow the absorption of other oral medicines. Anyone see any other potential problems ?

  2. #2
    TheStromba's Avatar
    TheStromba is offline Associate Member
    Join Date
    Feb 2002
    Location
    Florida
    Posts
    270
    bump

  3. #3
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Bong hits work fer me...

    OG

  4. #4
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    Originally posted by OGPackin
    Bong hits work fer me...

    OG
    Who hits you over the head with it?

  5. #5
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Originally posted by G Child


    Who hits you over the head with it?
    no no thats gong hits..

  6. #6
    budman_z71_24 is offline Associate Member
    Join Date
    Mar 2002
    Location
    Louisiana
    Posts
    208
    Nothing like EQ and a fat ass blunt

  7. #7
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    zantac huh?

    interesting stuff there stromba. you feel any after or side effects from taking that much of a heartburn med? seems like it would actually mess with your stomach after a while. (that much of it i mean). but i know very little about these types of meds, so i could be way off here............

    peace bb79

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •